Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 result for “Asymptotically Nonexpansive Mappings”

Set a search alert
Research ArticleOpen accessPhrase in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriIn this work, we establish strong convergence of the improved modified three-step iteration methods for asymptotically nonexpansive operators in uniformly smooth and convex Banach spaces. Our results generalize the previous results of Schu [10], Osilike and Aniagbosor [5], Xu and Noor [13], as well as Owojori and Imoru [7] among others. …Journal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite